Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Toddler having constipation, abdominal pain after medicines for loose motions and vomiting. What is the remedy?

my daughter is 2.7 months old weighing around 10.2 kgs .she was given medicine for loose motion of oflomac-m forte for 3 days which resulted in no motion and she had vomitting for 2 days the doctor gave her injection for stopping vomiting now she is facing sort of constipation wherein she is getting severe stomach pain passing of stool is little and very hard. what medicine can i give her now? she is having abdominal pain
Asked On : Fri, 20 Jul 2012
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Pain while passing stool could be because of tear in the mucosa there. This could have resulted because of passage of hard stool etc. Give her diet rich in fiber and plenty of water to drink. This will help in the formation of soft stool. If the problem still persist then laxatives as suggested by your doctor may be of use.

Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Answered: Sun, 4 Aug 2013
I find this answer helpful
Pediatrician, Surgery Dr. Anand Sinha's  Response
Thank you for your query
Sometimes bouts of diarrhea can be followed by constipation. Your child's symptoms appears to be due to a crack or fissure near her anal opening. You should show to a pediatric surgeon to confirm this diagnosis. Till that time you can make her sit in luke warm water (Sitz bath) for 10-15 min 3-4 times a day. It should help. You can apply an ointment like SMUTH in her anal region. Also she must be on exclusive breast feeds. If not try sweetening her top milk or feeds. Add a little more sugar and it helps in loosening up the stool. Stool softeners are also available but you should consult a pediatric surgeon for dosage. Hope that helps
God bless you
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor